Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Okay I've been on effexor for a year and 3 months, I'm at 300mg right now and it was fine for a while but lately I've been getting "brain zaps". I haven't missed any doses and I'm taking them regularly but it's happening alot. I feel kind of dizzy and out of it. I want to go see my doctor but I won't get in until July at the earliest.. I don't know what to do.
 

·
Registered
Joined
·
123 Posts
Best to see your Dr if it happens alot. I haven't had any side effects. I'm on 225mg Effexor (I thought that was the most you could take) after being on 150mg for about a year. It doesn't help me at all - l feel more agitated and anxious.
 

·
Registered
Joined
·
3,428 Posts
I would see if I could get into to see a DR right away. I had these on effexor. It's quite an unpleasant drug.

If you are changing to another med be sure to wean off Effexor slowly. Never, ever mix effexor with paxil. I did.
 
1 - 4 of 4 Posts
Top